# SDR UPS02838100

- Difficulty date: April 30, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING PREFLIGHT FOUND EMERGENCY LIGHT DISARM ARM SWITCH LIGHT DID NOT WORK.  FOUND CONNECTOR P1-1344 AT DIMMING BOX B5-60 NOT FULLY SEATED.  SEATED CONNECTOR P1-1344 LIGHT OPS CK NORMAL REF WDM 33-50-01.
